Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Used Supatret cream and Adalene gel for acne. Causing dark patches and dryness. Suggestions?

hello doctor, i am 21 years old female, i came across with an acne problem; i didn t had tme to visist a doctor so i started it s treatment on my own, changing d faulty routine, using face wash havin tree tea oil, and Adalene gel as an curative measure. this gel is working on my acne but it leaves a dark patch over d area of it s application. So, as suggested by a friend i am looking to use supatret cream for these both marks and acne cure in conjunction with the adalene gel. but the dark patches and dryness caused by both of them is my concren. am i right in my decision? please suggest.
Asked On : Tue, 30 Oct 2012
Answers:  2 Views:  2081
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi Shakti,
I understand your problem of not getting enough time to visit a doctor. But let me tell you that nothing is important than your health.
Self medications, at times prove very harmful because we are just focussed on the benefits of the drugs, and we do not care to know the proper dosing, side-effects etc.
The drugs mentioned by you are to be applied at night only because of their photosensitizing properties. The dryness is due to them. Both of these are retinoids and none of these is going to benefit in the pigmentation.
I strongly advise you to visit a dermatologist.
Dr. Ajit Singh
MD -Skin & VD
Answered: Tue, 30 Oct 2012
I find this answer helpful
Dermatologist Dr. Sudarshan's  Response
Hi ,

Thanks for writing in.
The condition you are suffering is Acne vulgaris .
It is a Hormonal condition.

Treatment can be topical creams like adalene or supatret gel.Some oral medications and antibiotics.

Also retinoids can be helpful in acne.

Few procedures like cryotherapy and chemical peel therapy can be helpful.
They are available at dermatology clinics.

I encourage you to visit a dermatologist for proper care.Self treatment can cause permanent damage to your face.
Also hormonal changes can be treated which can prevent acne from occurring.
Please consult a good dermatologist for proper examination and prescription medications.

Hope this helps.

Dr Sudarshan
Answered: Tue, 30 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor